# SDR UPS08M52856

- Difficulty date: June 2, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT HORIZ STAB BARREL NUT BORE NR 16 FOUND CORRODED.     CORROSION AT BARREL NUT BORE REMOVED IAW SRM 51-21-01 VII REV 35.  BORE REAM TO 1.067"DIA, REMAINING BLEND OUT 0.068" DEEP, BOTTOM SURFACE CLEAN & BORE BLEND OUT, EXCEEDED LIMITS IAW EO MD11-5510-19409M.10X MAGN DVI C/O & FOUND NO CORROSION EVIDENT.  REPAIR BARREL NUT BORE NR 16 RT WAS ACCOMPLISHED IAW EN1246-08 & IS ACCEPTABLE IAW EO MD11-5510-30011A.
